# SDR HNAA0700205

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 87600513001
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONDITION CONTROL UPPER CABLE AND POWER CONTROL UPPER AND LOWER CABLES ARE WORN TO LIMIT.  ENGINE 1 UPPER CONDITION CABLE AND BOTH POWER CONTROL CABLES REPLACED AS PER 76-10-11 AND TASK 76-00-00.
